RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 6, Pages 939–946 (Mi mz6393)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotic behavior of infinitely divisible laws

S. N. Antonov


Full text: PDF file (487 kB)

English version:
Mathematical Notes, 1980, 28:6, 924–929

Bibliographic databases:

UDC: 519.2
Received: 13.04.1978

Citation: S. N. Antonov, “Asymptotic behavior of infinitely divisible laws”, Mat. Zametki, 28:6 (1980), 939–946; Math. Notes, 28:6 (1980), 924–929

Citation in format AMSBIB
\Bibitem{Ant80}
\by S.~N.~Antonov
\paper Asymptotic behavior of infinitely divisible laws
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 6
\pages 939--946
\mathnet{http://mi.mathnet.ru/mz6393}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=603227}
\zmath{https://zbmath.org/?q=an:0462.60022}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 6
\pages 924--929
\crossref{https://doi.org/10.1007/BF01709157}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LZ01100027}


Linking options:
  • http://mi.mathnet.ru/eng/mz6393
  • http://mi.mathnet.ru/eng/mz/v28/i6/p939

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Yakymiv, “Tauberian theorems and asymptotics of infinitely divisible distributions in a cone”, Theory Probab. Appl., 48:3 (2004), 493–505  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. L. Yakymiv, “Admissible Functions for the Positive Octant”, Math. Notes, 76:3 (2004), 432–437  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:207
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020